# SDR 2001UALA01827

- Difficulty date: August 24, 2001
- Submitted: September 5, 2001
- Operation: Air carrier
- Aircraft: N322UA
- Make and model: Boeing 737322
- Aircraft serial: 23954
- Aircraft time: 41,896 hours, 22,343 cycles
- Engine: Ge CFM56*
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Failsafe
- Condition: Broken
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT STATION 727A LEFT HAND SIDE UNDER Z ANGLE FRAME FAIL SAFE STRAP BROKEN OFF AT LBL 18. MAJOR REPAIR ACCOMPLISHED.INSTALLED STRAP REPAIR.
